On One Class of Periodic 𝐸-Functions
- Authors: Yanchenko A.Y.1
-
Affiliations:
- National Research University “Moscow Power Engineering Institute”
- Issue: Vol 61, No 8 (2025)
- Pages: 1041–1047
- Section: ORDINARY DIFFERENTIAL EQUATIONS
- URL: https://journal-vniispk.ru/0374-0641/article/view/306924
- DOI: https://doi.org/10.31857/S0374064125080031
- EDN: https://elibrary.ru/ECKPCW
- ID: 306924
Cite item
Abstract
About the authors
A. Ya Yanchenko
National Research University “Moscow Power Engineering Institute”
Email: yanchenkoay@mpei.ru
References
- Шидловский, А.Б. О критерии алгебраической независимости значений одного класса целых функций / А.Б. Шидловский // Изв. АН СССР. Сер. матем. — 1959. — Т. 23, №1. — С. 35–66.
- Шидловский, А.Б. Трансцендентные числа / А.Б. Шидловский. — М. : Наука, 1987. — 448 с.
- Ленг, С. Алгебра / С. Ленг ; пер. с англ. Е.С. Голода ; под ред. А.И. Кострикина. — М. : Мир, 1968. — 550 с.
- Подкопаева, В.А. Об одном уточнении теоремы Шнайдера–Ленга / В.А. Подкопаева, А.Я. Янченко // Мат. заметки. — 2023. — Т. 113, №6. — С. 863–875.
- Спринджук, В.Г. Классические диофантовы уравнения от двух переменных / В.Г. Спринджук. — М. : Наука, 1982. — 288 с.
- Янченко, А.Я. Об одном уточнении теоремы Шнайдера–Ленга. II. Арифметика вырожденного случая / А.Я. Янченко // Мат. заметки. — 2025. — Т. 117, №1. — С. 151–162.
- Еременко, А.Э. Мероморфные решения алгебраических дифференциальных уравнений / А.Э. Еременко // Успехи мат. наук. — 1982. — Т. 37, №4 (226). — С. 53–82.
Supplementary files
